# SDR AALA202110298236

- Difficulty date: October 28, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N153AN
- Make and model: Airbus A300*
- Aircraft serial: 6908
- Aircraft time: 17,879 hours, 6,738 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NH25216349
- Part serial: L435360
- Condition: Crazed
- Location: Zone 200 - Fuse
- Part time: 17,879 hours, 6,738 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK LEFT HAND FIXED WINDOW CRAZED. REPLACED WINDOW PER AMM 56-11-12-400-002-A.
